A generalization of darbo’s fixed point theorem with an application to fractional integral equations

Said Beloul*, M. Mursaleen, Arslan Hojet Ansari

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we give a new generalization of Darbo’s fixed point theorem of integral type. An application for the solvability of nonlinear fractional integral equation is given to illustrate our result.

Original languageEnglish
Pages (from-to)911-921
Number of pages11
JournalJournal of Mathematical Inequalities
Volume15
Issue number3
DOIs
Publication statusPublished - Sep 2021
Externally publishedYes

Keywords

  • Darbo’s theorem
  • Fixed point
  • fractional integral equation
  • measure of noncompactness

Fingerprint

Dive into the research topics of 'A generalization of darbo’s fixed point theorem with an application to fractional integral equations'. Together they form a unique fingerprint.

Cite this